MAUDE Adverse Event Report: MEDIVATORS, INC. RENAFLO II HEMOFILTER; HIGH PERMEABILITY DIALYSIS SYSTEM

MEDIVATORS, INC. RENAFLO II HEMOFILTER; HIGH PERMEABILITY DIALYSIS SYSTEM
Model Number 93024-132
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 12/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The medical history for the patient subject of the event, including known allergies or pre-existing conditions, was not disclosed to medivators.The reported filter subject of the leak is not able to be returned for evaluation.A batch record review was performed which confirmed that the fiber batch and raw materials for the finished filter met all specifications prior to release of the product.No nonconformities were identified in the manufacturing, construction, sterilization or endotoxin testing of the reported filter and the reported filter lot passed 100% leak testing at inspection.The reported hemofilter construction is designed to meet all biocompatibility requirements of iso 10993-4 for blood interactions.No serious injury or deterioration of health was reported to have occurred as a result of the event.Medivators will continue to monitor for similar events to ensure the product continues to perform as expected.
 
Event or Problem Description
Nikkiso, a distributor of medivators hemofilters, reported that during a hemofiltration procedure involving the medivators hf1200 hemofilter, a filter leak occurred.A patient blood loss of approximately 100ml was reported.The patient was additionally reported to have developed "allergic-like" symptoms including chills, palpitation and sweating.The filter subject of the event was exchanged, and all symptoms were resolved.The procedure was completed with no additional patient consequences reported.

Brand Name
RENAFLO II HEMOFILTER
Common Device Name
HIGH PERMEABILITY DIALYSIS SYSTEM
Manufacturer (Section D)
MEDIVATORS, INC.
14605 28th avenue n
plymouth MN 55447
Manufacturer (Section G)
MEDIVATORS, INC.
14605 28th avenue n
plymouth MN 55447
Manufacturer Contact
daniel davy
9800 59th avenue n
plymouth, MN 55442
4403927453
MDR Report Key13177417
Report Number2150060-2022-00002
Device Sequence Number4665468
Product Code KDI
UDI-Device Identifier00677964000089
UDI-Public00677964000089
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K923312
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/03/2026
Device Model Number93024-132
Device Lot Number488050
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2021
Initial Report FDA Received Date01/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown